MAUDE Adverse Event Report: ResMed Pty Ltd Astral 150 - AMER; Continuous, Ventilator, Home Use

ResMed Pty Ltd Astral 150 - AMER; Continuous, Ventilator, Home Use
Model Number 27003
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to resmed that an astral device displayed an error message (sf140) related to alarm priority.There was no harm or serious injury reported as a result of the incident.
 
Additional Manufacturer Narrative
The astral device was returned to resmed.Evaluation confirmed the reported complaint.The main circuit board was replaced to address the issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference#: (b)(4).During a routine check of complaints records it was detected that the event is reportable in the us.This report is being submitted to correct the error.

Brand Name
Astral 150 - AMER
Common Device Name
Continuous, Ventilator, Home Use
Manufacturer (Section D)
ResMed Pty Ltd
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
ResMed Pty Ltd
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
jaklin aziz
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key50927431
Report Number3004604967-2026-01393
Device Sequence Number21207027
Product Code NOU
UDI-Device Identifier00619498270033
UDI-Public(01)00619498270033(11)231008(10)1739668
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27003
Device Catalogue Number27003
Device Lot Number1739668
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2023
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown